# SDR COMA9860328

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE FLAMED OUT AND WOULD NOT RELIGHT.  REPLACED LEFT ENGINE.
